Katedra Równań Różniczkowych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1980] [1979] [1977] [1975] [1974] [1973]
1-12 z 12.

2000

12.
Boundary properties for two-dimensional semiflows, (2000), "Nonlinear analysis in geometry and topology", Hadronic Press
10.
The Conley index over the circle, J. DYNAM. DIFFERENTIAL EQUATIONS 12 (2000), no. 2, 385--409
9.
On periodic solutions inside isolating chains, J. DIFFERENTIAL EQUATIONS 165 (2000), no. 1, 42--60
7.
Marian Mrozek, James F. Reineck, Roman Srzednicki
The Conley index over a base, T AM MATH SOC vol. 352 (2000), 4171-4194
3.
How to show an existence of homoclinic trajectories using topological tools?, (2000), " International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999),", World Scientific Publishing
1.
Zofia Denkowska
A question of divisibility of an analytic germ by a polynomial, QUAL. THEORY DYN. SYST. 1 (2000), no. 2, 157--162